# SDR DALA2022011000157

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2077536) DURING INSPECTION FOUND CORROSION ON WEB WAS FOUND DURING REMOVAL OF SCUFF PLATE OF AFTER CARGO COMPARTMENT BTW STA 807 TO STA 840. CORROSION ON DOOR SILL WEB OF AFTER CARGO COMPARTMENT BTW STA 807 TO STA 840 WAS REPAIRED PER ETI-37-21-554 REV. 1 AND ER/A 596422-14 REV. ORIGINAL.
